ophthalmologist-icon

Eye pressure and sight

I am using steriods(wyslone 20 mg) from Last 45 days,yesterday I went to hospital and checked ,now my eye pressure is 28,she told me because steriods use the eye pressure is increased once you stopped steriods usage then it will come down,please sir what can I do now,do I need any further evaluation. Also eye pain is getting please advise prescription for relief.
views-icons 123 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Vaibhev Mittal
Ophthalmologist/ Eye Surgeon 9 yrs exp Visakhapatnam

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Hello Please don't panic 1. For which disease r u using steroids? 2. If you can stop it, pressure will come down automatically 3. If u can't stop it due to some systemic disease...then u can start antiglaucoma medicines after consulting local opthalmologist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Ram Nath
Ophthalmologist/ Eye Surgeon 32 yrs exp Delhi
Yes it is cause of concern. Show to any glaucoma specialist nearby urgently.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Y Siva Kumar
Ophthalmologist/ Eye Surgeon 28 yrs exp Hyderabad
You will need urgent medication, after evaluation by an ophthalmologist. High eye pressure due to any cause, even for a period of 24 hours, can cause permanent damage to the optic nerve (vision nerve). After verifying the reasons for your steroid usage, you may have to them as well. We should not prescribe medicines in this forum. It is illegal.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha
General Physician Bangalore
Hi there...for which condition are you taking steroids like wysolone 20mg?? The ophthalmologist is correct. It is wysolone that is causing raised intra ocular pressure. One of the common side effects is it raises intra ocular pressure, that is, glaucoma. It will usually come back to normal, once the drug is stopped. Your pain could also be related to the raised intra ocular pressure. So kindly consult the doctor who started you on wysolone and inform them regarding the raised intra ocular pressure. They might then decide to reduce the dose of possible. Also you can consult the ophthalmologist for further evaluation regarding eye pain.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO